Variations for spanning trees.

Zsakó, László

Annales Mathematicae et Informaticae (2006)

  • Volume: 33, page 151-165
  • ISSN: 1787-5021

How to cite


Zsakó, László. "Variations for spanning trees.." Annales Mathematicae et Informaticae 33 (2006): 151-165. <>.

author = {Zsakó, László},
journal = {Annales Mathematicae et Informaticae},
keywords = {spanning tree; graph algorithms},
language = {eng},
pages = {151-165},
publisher = {Eszterházy Károly College, Institute of Mathematics and Computer Science},
title = {Variations for spanning trees.},
url = {},
volume = {33},
year = {2006},

AU - Zsakó, László
TI - Variations for spanning trees.
JO - Annales Mathematicae et Informaticae
PY - 2006
PB - Eszterházy Károly College, Institute of Mathematics and Computer Science
VL - 33
SP - 151
EP - 165
LA - eng
KW - spanning tree; graph algorithms
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.